MathSciNet Relay Station
MathSciNet bibliographic data
MR123331 55.50
Dold, A.; Whitney, H. Classification of oriented sphere bundles over a $4$-complex. Ann. of Math. (2) 69 1959 667–677.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement